# SDR SWAA2022013160883

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO INTERCOSTAL ATTACH ANGLE AT LBL 23 BS 400. ; / [01] DAMAGE FOUND ON INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL23; FOUND TO BE OUT OF LIMITS DUE TO O LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FWD CARGO BAY FRAME TO INTERCOSTAL ATTACH ANGLE CRACKED AT LBL 23 BS 400 IAW SRM 51-40-02.; [04] RECEIVED NEW ANGLE WITH ITEM#143A7502U155; LOT#1478785-5; LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05 AND DWG#143A7505. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION ENTRIES 3. AND 4.  OK TO INSTALL NEW ANGLE; [06] INSTALLED NEW FCB FRAME TO INTERCOSTAL ATTACH ANGLE BS400 LBL23 IAW
